# SDR CALA2016100700730

- Difficulty date: October 7, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 55,775 hours, 12,110 cycles
- Engine: Pwa PW4052
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DURING TAKEOFF (80 KTS) DUE TO LOUD NOISE ON NR 1 ENGINE.  NO VISIBLE EXTERNAL DAMAGE TO FUSELAGE. ALL TIRES, WHEELS AND BRAKES OK.  SURGE MESSAGE ON EICAS.  COMPRESSOR DAMAGE FOUND, ENGINE REPLACEMENT
